Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.21/3812
Título: A class of singular first order differential equations with applications in reaction-diffusion
Autor: Enguiça, Ricardo Roque
Gavioli, Andrea
Sanchez, Luis
Palavras-chave: p-Laplacian
FKPP equation
Travelling wave
Critical speed
Sharp solution
Data: Jan-2013
Editora: Amer Inst Mathematical Sciences
Citação: ENGUIÇA, Ricardo; GAVIOLI, Andrea; SANCHEZ, Luis - A class of singular first order differential equations with applications in reaction-diffusion. Discrete and Continuous Dynamical Systems. Vol. 33, nr. 1 (2013), p. 173-191.
Relatório da Série N.º: SI
Resumo: We study positive solutions y(u) for the first order differential equation y' = q(cy(1/p) - f(u)) where c > 0 is a parameter, p > 1 and q > 1 are conjugate numbers and f is a continuous function in [0, 1] such that f(0) = 0 = f(1). We shall be particularly concerned with positive solutions y(u) such that y(0) = 0 = y(1). Our motivation lies in the fact that this problem provides a model for the existence of travelling wave solutions for analogues of the FKPP equation in one space dimension, where diffusion is represented by the p-Laplacian operator. We obtain a theory of admissible velocities and some other features that generalize classical and recent results, established for p = 2.
Descrição: Agências Financiadoras: FCT e MIUR
Peer review: yes
URI: http://hdl.handle.net/10400.21/3812
DOI: 10.3934/dcds.2013.33.173
ISSN: 1078-0947
Versão do Editor: https://www.aimsciences.org/journals/displayArticles.jsp?paperID=7607
Aparece nas colecções:ISEL - Matemática - Artigos

Ficheiros deste registo:
Não existem ficheiros associados a este registo.

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.